# SDR HALA0800538

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 23,272 hours, 4,510 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 5883
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU NR 2 FIRE LOOP APPEARS ON EICAS PAGE.  REMOVED AND REPLACED APU FIRE OVERHEAT DETECTION CARD PER AMM 26-10-01, OPS CK GOOD.
